# SDR ABXA201812031131

- Difficulty date: November 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 104,399 hours, 29,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T26695
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WHEEL WELL BULKHEAD HORIZONTAL STIFFENER NUMBER 7 AT FUSELAGE STATION 1065. THE STIFFENER WAS REPAIRED.
THE AIRPLANE WAS GROUNDED.
